Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Order properties of bounded observables


Author: Neal Zierler
Journal: Proc. Amer. Math. Soc. 14 (1963), 346-351
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9939-1963-0145863-X
MathSciNet review: 0145863
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0145863-X
Article copyright: © Copyright 1963 American Mathematical Society